# SDR AALA982162

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1010-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LARGE DOUBLER INSTALLED ON OUTERSKIN AND DAMAGE NOT REMOVED AND DOUBLER DENTED.  REPLACED DOUBLER AS PER SRM 53-30-3 FIG 5.  (M)
